# SDR AALA20160422009

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N9622A
- Make and model: Doug DC-9-83
- Aircraft serial: 53593
- Aircraft time: 49,610 hours, 23,845 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 20219742
- Part serial: 1271931
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, I

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH, AT 25,000 FEET, AUTO PRESSURIZATION CONTROLLER NR 1 BECAME INOPERATIVE.  SWITCHED TO NR 2 & CABIN ALTITUDE WENT TO SEA LEVEL.  R & R THE OUTFLOW ACTUATOR IAW AMM 32-21-05.  ACCOMPLISHED BITE CHECK IAW AMM 21-32-00-201 WITH NO FAULTS FOUND.
